# SDR 2003UALA00854

- Difficulty date: November 12, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N362UA
- Make and model: Boeing 737322
- Aircraft serial: 24455
- Aircraft time: 41,698 hours, 24,455 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 188 LEFT BOTTOM IS DAMAGED BY AN OVER LENGTH SCREW INSTALLED IN A CLAMP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
